BibTeX records: Timothy S. Norfolk

download as .bib file

@article{DBLP:journals/tamm/EinsteinHN09,
  author    = {David M. Einstein and
               Christopher Carl Heckman and
               Timothy S. Norfolk},
  title     = {On Sara's Dove Bar Habit},
  journal   = {Am. Math. Mon.},
  volume    = {116},
  number    = {9},
  pages     = {831--835},
  year      = {2009},
  url       = {http://www.jstor.org/stable/40391301},
  timestamp = {Thu, 18 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/EinsteinHN09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/na/Norfolk00,
  author    = {Timothy S. Norfolk},
  title     = {Asymptotics of the partial sums of a set of integral transforms},
  journal   = {Numer. Algorithms},
  volume    = {25},
  number    = {1-4},
  pages     = {279--291},
  year      = {2000},
  url       = {https://doi.org/10.1023/A:1016681628636},
  doi       = {10.1023/A:1016681628636},
  timestamp = {Sat, 25 Apr 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/na/Norfolk00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/tamm/TomescuLLACCFADWFFGLNNS00,
  author    = {Ioan Tomescu and
               Kee{-}Wai Lau and
               O. P. Lossers and
               Kenneth F. Andersen and
               Robin J. Chapman and
               {\'{O}}scar Ciaurri and
               E. Fernandez and
               Valerio De Angelis and
               Emeric Deutsch and
               G. Will and
               M. Falkowitz and
               Zachary Franco and
               C. Georghiou and
               J. Lewandowski and
               Albert Nijenhuis and
               Timothy S. Norfolk and
               Allen Stenger},
  title     = {Complex Roots of a Polynomial: 10688},
  journal   = {Am. Math. Mon.},
  volume    = {107},
  number    = {2},
  pages     = {181--182},
  year      = {2000},
  url       = {http://www.jstor.org/stable/2589455},
  timestamp = {Thu, 18 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/TomescuLLACCFADWFFGLNNS00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cca/Norfolk82,
  author    = {Timothy S. Norfolk},
  title     = {Symbolic computation of residues at poles and essential singularities},
  journal   = {{SIGSAM} Bull.},
  volume    = {16},
  number    = {1},
  pages     = {17--23},
  year      = {1982},
  url       = {https://doi.org/10.1145/1089297.1089300},
  doi       = {10.1145/1089297.1089300},
  timestamp = {Mon, 18 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/cca/Norfolk82.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics